Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Professor Yurii Petrovich Studnev (on the 80th anniversary of his birth)


Author: A. I. Motsa
Translated by: V. Zaiats
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 117-122
MSC (2000): Primary 01A70
DOI: https://doi.org/10.1090/S0094-9000-04-00605-2
Published electronically: June 10, 2004
MathSciNet review: 2000400
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A brief account of scientific activities of Professor Yu. P. Studnev at Uzhgorod State University is given.


References [Enhancements On Off] (What's this?)

  • 1. B. V. Gnedenko and Yu. P. Studnev, Comparison of the effectiveness of several methods of testing homogeneity of statistical material, Dopovidi Akad. Nauk. Ukrain. RSR 5 (1952), 359-363. (Ukrainian) MR 15:544c
  • 2. Yu. P. Studnev, On Convergence to the Normal Law, Dissertation for the degree of Candidate of Phys.-Mathemat. Sciences, L'vov, 1953. (Russian)
  • 3. Yu. P. Studnev, On the behaviour of the remainder term under the conditions of the Lyapunov theorem, Uzhgorod. Gos. Univ. Nauchn. Zap. Ser. Khim. Fiz. Mat. 18 (1957), 183-189. (Russian) MR 20:3585
  • 4. Yu. P. Studnev, On the asymptotic behaviour of accompanying laws, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. Khim. 1 (1957), 6. (Russian)
  • 5. Yu. P. Studnev, On convolutions of functions of bounded variation, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. Khim. 2, 1958. (Russian)
  • 6. Yu. P. Studnev, On the role of Lindeberg's conditions, Dopovidi Akad. Nauk Ukrain. RSR 3 (1958), 239-242. (Ukrainian) MR 20:6147
  • 7. Yu. P. Studnev, An approximation to the distribution of sums by infinitely divisible laws, Teor. Veroyatnost. i Primenen. 5 (1960), no. 4, 465-469; English transl. in Theory Probab. Appl. 5 (1960), 421-424. MR 24:A3685
  • 8. Yu. P. Studnev, On approximation of the distribution functions of sums of independent random variables by infinitely divisible laws, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. 3 (1960), 68-69. (Russian)
  • 9. Yu. P. Studnev, On the rate of convergence to the normal law in the case of infinite variances, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. 3 (1960), 70-71. (Russian)
  • 10. Yu. P. Studnev, On a property of accompanying laws, Proc. All-Union Conf. on Probab. Theory and Mathemat. Statist., Acad. Sci. Arm. SSR, Erevan, 1960, pp. 33-34. (Russian)
  • 11. Yu. P. Studnev, On the convergence in mean to a normal law, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. 4 (1961), 96-97. (Russian)
  • 12. Yu. P. Studnev, Some limit theorems for densities, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. 4 (1961), 98-100. (Russian)
  • 13. Yu. P. Studnev, On a modification of the Lévy-Khintchine theorem and its role in the estimation of the convergence rate, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. Istor. 6 (1962), 84-85. (Russian)
  • 14. Yu. P. Studnev, Some limit theorems for nonmonotone distribution functions, Dokl. Soobshch. Uzhgorod. Univ. Ser. Fiz. Mat. Istor. 5 (1962), 82-84. (Russian)
  • 15. Yu. P. Studnev, Limit theorems for nonmonotone distribution functions, Abstracts Comm. All-Union Colloquium on Limit Theorems in Probab. Theory, Fergana, 1962. (Russian) MR 28:632
  • 16. Yu. P. Studnev, On a universal estimate, Abstracts Comm. All-Union Colloquium on Limit Theorems in Probab. Theory, Fergana, 1962, p. 36. (Russian) MR 28:632
  • 17. Yu. P. Studnev, On a universal estimate, Limit Theorems in Probability Theory, Collection of papers, Tashkent, 1962, pp. 131-135. (Russian)
  • 18. Yu. P. Studnev, On a limit theorem for nonmonotone distribution functions, Abstracts Comm. 17th Sci. Conf. Uzhgorod Univ., Uzhgorod, 1963, pp. 53-54. (Russian)
  • 19. Yu. P. Studnev, A remark on Katz-Petrov theorem, Teor. Veroyatnost. i Primenen. 10 (1965), no. 4, 751-753; English transl. in Theory Probab. Appl. 10 (1965), 682-684. MR 32:8392
  • 20. Yu. P. Studnev, On the rate of convergence toward stable distribution laws, Dokl. Akad. Nauk SSSR 167 (1966), no. 1, 34-37; English transl. in Soviet Math. Dokl. 7 (1966), 332-335. MR 33:6676
  • 21. Yu. P. Studnev, On universal estimates of the rate of convergence to stable laws, Abstracts of Short Comm. of the 6th Internat. Math. Congress, Section 11, Moscow, 1966, p. 53. (Russian) MR 38:960
  • 22. D. I. Lyalina and Yu. P. Studnev, Some generalizations of limit theorems of probability theory for lattice distributions, ``Naukova Dumka'', Kiev, 1966 pp. 512-517. (Russian) MR 33:759
  • 23. Yu. P. Studnev and Yu. I. Ignat, Refinement of the central limit theorem and of its global version, Teor. Veroyatnost. i Primenen. 12 (1967), no. 3, 562-567; English transl. in Theory Probab. Appl. 12 (1967), 508-512. MR 35:6189
  • 24. Yu. P. Studnev, Some generalizations of limit theorems in probability theory, Teor. Veroyatnost. i Primenen. 12 (1967), no. 4, 729-734; English transl. in Theor. Probability Appl. 12 (1967), 668-672. MR 37:2303
  • 25. Yu. P. Studnev, Certain properties of the accompanying laws for symmetric distribution functions, Teor. Veroyatnost. i Primenen. 13 (1968), no. 4, 742-745; English transl. in Theor. Probability Appl. 13 (1968), 701-703. MR 39:3553
  • 26. Yu. P. Studnev, A certain form of the estimate of the rate of convergence to the normal law, Ukrain. Mat. Zh. 20 (1968), no. 2, 281-285. (Russian) MR 36:7186
  • 27. Yu. P. Studnev, On some generalizations of limit theorems in probability theory, Abstracts Comm., 2nd Econom.-Cyber. Conf. ``Economical and Mathematical Methods in Regional Forecasting and Modeling of Territorial Economic Systems'', Kiev, 1968, p. 10. (Russian)
  • 28. Yu. P. Studnev, The theory of infinitely divisible laws in the class $B$. I, Teor. Veroyatnost. i Mat. Statist. 2 (1970), 183-192; English transl. in Theor. Probab. Math. Statist. 2 (1971), 187-196. MR 46:2713
  • 29. Yu. P. Studnev, On the Convolutions of Functions of Bounded Variation, Dissertation for the degree of Doctor of Phys.-Math. Sciences, Kiev, 1971. (Russian)
  • 30. Yu. M. Orban and Yu. P. Studnev, Airy and Fresnel type functions as limit laws for convolutions of functions of bounded variation, Ukrain. Mat. Zh. 25 (1973), no. 3, 323-331; English transl. in Ukrainian Math. J. 25 (1974), 255-262. MR 48:11901
  • 31. V. A. Peten'ko and Yu. P. Studnev, An analog of a two-dimensional local limit theorem, Ukrain. Math. Zh. 29 (1977), no. 4, 541-549; English transl. in Ukrainian Math. J. 29 (1978), no. 4, 415-421. MR 56:9649
  • 32. Yu. P. Studnev, On a number theoretical approach to the classification of partial differential equations, Abstr. Comm. of All-Union Conf. ``New Approaches to the Solution of Differential Equations'', Moscow, 1987, 110-111. (Russian)
  • 33. Yu. I. Ignat and Yu. P. Studnev, A local limit theorem for discrete quasi-probability distributions, Teor. Veroyatnost. i Primenen. 37 (1992), no. 4, 807-808. (Russian)
  • 34. Yu. P. Studnev, On a generalization in the theory of stochastic integrals, Abstracts Comm. Sci. Conf. of Teaching Staff of Math. Faculty of Uzhgorod. State Univ., Uzhgorod, 1994, p. 1. (Russian)
  • 35. Yu. P. Studnev, Elements of $(\varphi,\psi)$ analysis, Abstracts Comm. Sci. Conf. of Teaching Staff of Math. Faculty of Uzhgorod. State Univ., Uzhgorod, 1995. (Russian)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 01A70

Retrieve articles in all journals with MSC (2000): 01A70


Additional Information

A. I. Motsa
Affiliation: Department of Mathematical Analysis, Uzhgorod National University, 46 Pidgirna Street, Uzhgorod, Ukraine

DOI: https://doi.org/10.1090/S0094-9000-04-00605-2
Received by editor(s): October 21, 2002
Published electronically: June 10, 2004
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society